Accessibility navigation


Linear and nonlinear shear flow behavior of monodisperse polyisoprene melts with a large range of molecular weights

Auhl, D., Ramirez, J., Likhtman, A.E., Chambon, P. and Fernyhough, C. (2008) Linear and nonlinear shear flow behavior of monodisperse polyisoprene melts with a large range of molecular weights. Journal of Rheology, 52 (3). pp. 801-835. ISSN 0148-6055

Full text not archived in this repository.

Official URL: http://dx.doi.org/10.1122/1.2890780


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:1384

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation